# SDR HEEA061644

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Pinger
- Part number: ELP362D
- Condition: Mislabeled
- Location: Locator Beacon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT READ UNIT INFORMATION ON STICKER.
